Post # 1
I have been on lexapro for YEARS, like almost 10 yrs! My insurance has a $300 perscription co-pay, and my lexapro is $100+ a month, so I had to switch. My dr put me on Celexa, which is almost the same thing as lexapro, but not quite. Well, it didn’t work for me! I cried all the time, was horribly emotional, and had no sex drive. So she switched me to Welbutrin, since it is supposed to be the best for side-effects. I don’t know if it is the Welbutrin, or coming off the Celexa, but I am having HORRID hot flashes, like sit at my desk and sweat! And my Darling Husband can’t touch me at night because I am so hot! I have also been super dizzy. Has anyone had these probs with Welbutrin or coming of Celexa?
Post # 3
I had all sorts of problems going off Celexa. I don’t remember any hot flashes, but that might have been part of it. I DEFINITELY remember dizziness and feeling really, really out of it. I was also vaguely nauseated all the time, had bad headaches, and occasionally felt like I was getting an electrical shock.
Post # 4
i’m pretty sure that’s the celexa and not the wellbutrin. if it doesn’t get better within a week, call your doctor.
Post # 5
Thank you! I will talk to my dr on monday if i am not feeling better. And i heard that Celexa is REALLY hard to come off of 🙂
Post # 6
I spent 3 months on Welbutrin to help me quit smoking and I felt nauseous all the time except when I had a full stomach. I felt motion sick on the train, in cars, even the elevators. My doctor told me that it is a pretty rare side-effect of the medication.